# SDR SWAA2022030481292

- Difficulty date: March 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN FLOOR PANEL PART NUMBER 141A5810-181 TOP SURFACE HAS LOOSE FIBERS. / RECIEVED NEW FOOR PANEL; PART # 141A5810-18. FLOOR PANEL INSTALLED ON N/R 39031/2300/0005 S/N. X908747 IAW AMM 53-21-00-400-801. SL0384.
